# SDR CA141202011

- Difficulty date: November 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oscillates
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE, AFTER SELECTING CRUISE DETENT, THE CREW NOTICED SOME N1 OSCILLATION FOLLOWED BY A LOUD SURGE SOUND.  NO OTHER EVENTS FOR REMAINING OF FLIGHT.  VISUAL CHECK OF THE ENGINE SHOWED NOTHING ABNORMAL.  DOWNLOAD FORWARDED TO MFG FIRST FOR EVALUATION.
